CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Lie-Han-Cheng"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019
Number of items: 1.

2019

Lie, Han Cheng and Stuart, A. M. and Sullivan, T. J. (2019) Strong convergence rates of probabilistic integrators for ordinary differential equations. Statistics and Computing, 29 (6). pp. 1265-1283. ISSN 0960-3174. https://resolver.caltech.edu/CaltechAUTHORS:20170612-123841285

This list was generated on Mon Aug 3 08:57:32 2020 PDT.